Hi I'm new here and I'm thankful I found this site! I am having a strange sensation in my chest and I'm wondering if the 112mcg dose of Levothyroxin is too much for me or if it's not enough. I don't even know how to describe it but it's very disconcerting, very uncomfortable. Like a buzzing or vibration at high speed and it makes me so tired! Stretching, resting, eating right; nothing makes it go away. I also have a heaviness in my chest that breathing deep doesn't help make it go away.Could High blood pressure meds cause this? I'm on Amlodipine Besylate,Timolol,Hydrochlorothiazide, and other medication. I'm worried that all these medications have made my heart sick! Maybe I'd been better off without them! Anyone got any ideas about what might be causing the vibrations in my chest? I'd appreciate any information before I go to my doctor about it. He will probably just think I'm crazy if I don't have something solid to tell him.